# SDR DXTA2023011078210

- Difficulty date: January 10, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Rkwell 700
- Aircraft serial: 7000079
- Aircraft time: 439 hours, 246 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: FLOOR EMER LIGHT AT SEAT 5 INOP.   FOUND THE CONNECTOR DISCONNECTED. RECONNECTED AND OPS CHECKS GOOD. WORK DONE IN REF TO CE-700 AMM 33-50-00.
